# SDR ASMF200408006

- Difficulty date: August 7, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- Aircraft time: 59,484 hours, 38,330 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Switch
- Part number: 833605
- Part serial: 135
- Condition: Damaged
- Location: Slats
- Part time: 19,636 hours, 27,318 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED SLAT DISAGREE LIGHT TURNED ON. PSEU WAS TESTED SHOWING FAIL CODES 510 AND 580. PSEU WAS REPLACED IAW 34-19-01, BUT FAIL CONTINUED. LT SLAT SENSORS WERE CHECKED DETECTING FAIL IN SENSOR  "C", SENSOR "C" AND ITS SPRING WERE LUBRICATED BUT FAIL CONTINUED. SENSOR "C" AND TX ANGLE ATTACK RT WERE REPLACED IAW MM 32-60-04 AND 27-80-06, TESTS CORRECT.
